# SDR SWAA2025022487796

- Difficulty date: January 20, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 65,662 hours, 39,018 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241RF DELAMINATED. (CUSTOMER REQUEST)<[01] PASSENGER CABIN FLOOR PANEL 241RF; WITH DELAMINATION; WAS REPLACED WITH A NEWLY FABRICATED FLOOR PANEL IAW SRM 53-00-50-2R-0.;[02] JOB COMPLETE.
